Department of Mathematics

Department of Mathematics

ARTICLES PUBLISHED IN JOURNALS

S.NoTitle of the PaperName of the AuthorName of the Journal Impact FactorDate of the PublicationISSN NoVol NoIssue NoPage No
1On Intuitionistic Fuzzy Multi Weakly Generalized Closed SetMrs. S. Arun
priya
International Jounal of Computer Applications3.16Jul 20160975 - 888713--
2Mathematical Model for Pulsatile Blood Flow Through a Catheterized Aetery with Non-Symmetrical Stenosis.Mrs.N.R.Neelavathi
Mrs.R.Jaya Lakshmi
International Jounal of Recent Research Review0.342Sep 20162456 - 205X1360 - 71
3A New Formulation and Numerical Simulations of Immiscible Compressible Two phase Flow in Porous Media.


Mrs.R.Jaya LakshmiInternational Jounal of Advanced Research In Science , Engineering, and Technology.

4.346Feb 2017

2350 - 0328



423297 - 3306
Numerical Simulations Of Water – Gas Flow In Porous Media By Using Finite Volume MethodInternational Jounal of Scientific Research and Engineering Studies3.546Feb 20172349 - 8862
421 - 4
4A Mathematical Model Of Tumor Growth With Drug Application.Mrs. S. A. Dhana
lakshmi
International Jounal of Multidisiplinary Research Centre3.435Feb 20172454 - 3659,

2454 - 3861
32111 - 122
5 Maximum Principal And Existence Results For Nonlinear Elliptic Systems On Rn .Mrs. M. KasthuriInternational Jounal of Multidisiplinary Research Review4.164Feb 20172395 - 18885,


2395 - 1877
12492 -99
On Maximum Principle and Existence of
Solutions for Nonlinear Cooperative Systems on RN

International Jounal of Advanced Research In Science , Engineering, and Technology.Mar 20172350 - 032843-
6Existence of a Local Solution of a Parabolic – Hyperbolic Free Boundary Problem.Mrs. S. A. Dhana
lakshmi
Global Journal For Research Analysis4.547Mar 20172277 - 8160
63493 - 497
7Some Existence Results For Implicit Fractional Diffferential Equations With Impulsive Conditions.M.KasthuriMalaya Journal Of Matematik


-Apr-17Issn: 2319-37865


2456-463
Existence Results Of Boundary Value Problem For Implicit Impulsive Fractional Differential Equations.-May-17Issn: 2319-3786


5

3550-555

Existence Of Solutions For Impulsive Fractional Differential Equations With Anti-Periodic And Integral Jump ConditionsNonlinear Studies,
Google Scholar, Scopus Indexed


-2017

Issn: 1359-8678Vol. No. 22No. 4501-510